Just had to know that NRTIs (specifically the nucleosides) cause lactic acidosis
NRTI - Bone marrow supression, Lactic Acidosis, Anaemia NNRTI - Hepatotoxicity, rash Integrase inhibitor (tegras) - Myopathy (causing Increased Creatinine Kinase) Protease Inhibitors (navir) - Lipodystrophy, Hyperlycemia, GI intolerance (think of hormonal effecs)
out of curiosity, why are AST and ALT high? is that saying the NRTI used was diadenosine which led to pancreatitis also?
Bone marrow suppression (can be reversed with granulocyte colony-stimulating factor [G-CSF] and erythropoietin), peripheral neuropathy, lactic acidosis (nucleosides), anemia (ZDV), pancreatitis (didanosine).
Fanconi syndrome induced by NRTIs.. High concentrations of NRTIs in the proximal convoluted tubule interfere with mitochondrial DNA synthesis resulting in cellular damage.
"Nucleoside analogues are associated with mitochondrial toxicity, which may manifest as lactic acidosis" https://journals.lww.com/aidsonline/fulltext/2008/07110/fanconi_syndrome_and_lactic_acidosis_associated.17.aspx
Also Uworld 155113